# SDR JJBA20210407015

- Difficulty date: April 7, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 40,431 hours, 25,618 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4362
- Condition: Inoperative
- Location: Pitch Trim
- Part time: 36,422 hours, 26,924 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PITCH TRIM MAIN INOPERATIVE. R&R HSCU. OPS CHECK SAT. PERFORMED HOR STAB ELECTRICAL/ELECTONIC OPS. NO DEFECTS NOTED. PERFORMED TROUBLESHOOTING, APPEARS TO BE TRANSITORY CONDITION.
